|can durezol cause a false positive?
Aug 19, 2012
Hi, I took the oral HIV test and it came back positve . My question is can durezol which I had taken for 7 days, 15 days ago cause a fals e positive? I have lasik surgery and I was taking that with besivance. I had read that High-dose corticosteroids can possible cause a false positive. I'm waiting for the blood test to confirm the oral results. Thank you.
| Response from Mr. Cordova
No, the Durezol would not have any affect on your test result. If the results of the blood test come back positive, I would suggest taking a look at our Just Diagnosed section. It has a lot of information for you to look through.
If your test does come back positive I want you to know that while it will be scary, you will be OK. Don't be afraid to ask questions. Don't be afraid to reach out for help. You are not in this alone. Good luck.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Diarrhea Be A Sign Of Primary HIV Infection
- Is Itchy Skin An Early Sign Of HIV?
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Bloody Nose After Giving A Bj Worried I Have HIV
- Coated Tongue After Swallowing Cum Worried I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.